# SDR QMLA2012021412024

- Difficulty date: February 14, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N555BA
- Make and model: Bell 430
- Aircraft serial: 49119
- Aircraft time: 4,936 hours, 14,922 cycles
- Engine: Allsn 250C40B
- Engine time: 4,757 hours, 8,167 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Part number: A02221
- Condition: Shorted
- Location: Rt Fwd Nose
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ELECTRICAL FUMES IN COCKPIT. FOUND STATIC PORT SHORTED
